# SDR MASA2011051702753

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,395 hours, 38,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD E-LIGHT OUT.  RELAMPED EMERGENCY LIGHT.
